# SDR UPS404405

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CORROSION AT THE FLOOR BEAM BETWEEN LBL 98 AND LBL 75, STA 1500.  FLOORBEAM OUT OF LIMITS ACC SRM 53-10-01.  REPLACED FLOORBEAM IAW SRM 53-10-07, FIG 12, AT LBL 75 TO 98 AT BS 1500.
